# SDR SWAA2022031433756

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 64,200 hours, 37,691 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL CRACKED / R&R RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL REF AMM 53-31-31.
